How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. R. Bora Your Own Question
Dr. R. Bora
Dr. R. Bora, Doctor
Category: Health
Satisfied Customers: 5233
Experience:  14 years experience in the emergency room.
11246089
Type Your Health Question Here...
Dr. R. Bora is online now
A new question is answered every 9 seconds

Still feel unsteady on my feet after the tenazepam

This answer was rated:

Still feel unsteady on my feet after the tenazepam
Hello and welcome, I am happy to help you today.

After how many doses of temazepam did you feel unsteady?

At what dose did you feel unsteady?

Customer: replied 4 years ago.
I took it for the first time ever last night. Dose was 30
This is a side effect of temazepam and is likely to pass off in the next 48 hours.

Since you got unsteasy at 30 mg dose, I would recommend taking the drug at a lower dose of 15 mg before bedtime. This dose has less chances of making you feel unsteady .

Please talk to your doctor about feeling unsteady and lowering your dose.


I hope my answer has helped you.



Please remember to choose accept or to rate me excellent service ( 5 or 4 positive rating)to give credit for my answer and time.Bonuses are warmly appreciated.
Customer: replied 4 years ago.
Is it ok to take it ahain tonight? Is it addictive
Yes, it is slightly addictive but less than other drugs of the same class.

You can take it again but I would recommend taking it at 15 mg dosage.


I hope my answer has helped you.



Please remember to choose accept or to rate me excellent service ( 5 or 4 positive rating)to give credit for my answer and time.Bonuses are warmly appreciated.

Dr. R. Bora and 2 other Health Specialists are ready to help you
Customer: replied 4 years ago.
Will i have to taper off it
Yes, you will surely have to taper off from temazepam as it is an addictive drug and will cause withdrawal symptoms if stopped cold turkey.

Tapering is suggested under the guidance of a doctor and is done by switching over to another drug of the same class known as diazepam (valium), the latter being less addictive.
Your doctor will tell you how to equalize the dose of temazepam with diazepam so that you do not have withdrawal symptoms.

I hope my answer has helped you.



Please remember to choose accept or to rate me excellent service ( 5 or 4 positive rating)to give credit for my answer and time.Bonuses are warmly appreciated.